# SDR REXA2022120701024

- Difficulty date: October 23, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 280 BULKHEAD LOWER WEB VERTICAL STIFFENER #2 IS CRACKED        LOCATED, DRILLED, AND INSTALLED NEW STIFFENER P/N: CC670-34117-6 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
